# SDR VNAA9803034

- Difficulty date: March 31, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N426JS
- Make and model: Dorner DO328100
- Aircraft serial: 3038
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 011389502
- Condition: Failed
- Location: Lt Ac Pack
- Part time: 58,772 hours
- Stage of operation: TX
- Nature of condition: J, M
- Precautionary procedure: D

## Discrepancy

A LEFT HAND AIRCONDITIONING PACK OVERHEAT WARNING MESSAGE ILLUMINATED, DURING TAXI FOR TAKEOFF.  THE AIRCRAFT RETURNED TO THE GATE.  MAINTENANCE INSPECTED AND REPLACED THE LEFT HAND GROUND COOLING FAN IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 21-51-23.  FUNCTIONAL CHECKS WERE COMPLETED AND THE AIRCRAFT WAS RETURNED TO SERVICE.
